# SDR 05FDEA03359

- Difficulty date: October 11, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11
- Aircraft serial: 48603
- Aircraft time: 42,943 hours, 9,844 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB39544
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED LEADING EDGE INTERNAL RIB DOUBLER FOUND CRACKED AT XORS 559. CRACKED INTERNAL RIB DOUBLER AT RIGHT HAND WING FIXED LEADING EDGE   XORS 559   REMOVED AS PER SRM 51-31-01 VOLUME II.  NEW RIB DOUBLER FABRICATED AS PER DRAWING   ARB3954   AND INSTALLED AS PER SRM 51-33-01 VOLUME II.  REPAIR CLASSIFIED AS MAJOR AS PER GMM   6-2-100.
